# SDR USAA2011112800006

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 10,470 hours, 8,682 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Condition: Sheared
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - CAPTAINS FWD/AFT SEAT ADJUSTMENT IS INOP.  IT APPEARS EITHER THE CABLE BROKE OR STRETCHED BEYOND SERVICEBILITY.  EGRESS FROM THE SEAT WOULD BE DIFFICULT OR IMPOSSIBLE.  MAINTENANCE REMOVED  SHEARED MOUNTING SCREWS - RE-ATTACHED CAPT FWD /AFT ADJUSTMENT HANDLE- OPS CHECKS GOOD. - OK FOR CONTINUED SERVICE.
